# SDR P5CA2014032400009

- Difficulty date: March 24, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 54,393 hours, 8,778 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14160007
- Part serial: 2267
- Condition: Arced
- Location: Cockpit
- Part time: 3,968 hours, 617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

L3 WINDOW APPEARED TO BE ARCING ON LOWER FORWARD EDGE. CIRCUIT BREAKER E28 AND E30 PULLED IAW MAINTENANCE CONTROL.  QRH REFERENCED.  FOUND NO ARCING EVIDENCE IAW AMM 56-11-02.   REPLACED WINDOW 3L ASSEMBLY IAW AMM 56-11-02. WINDOW HEAT AND CONDITION CHECKED SATISFACTORY.
